# SDR SWIA2025101300009

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 10,660 hours, 10,371 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Condition: Fractured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIRLINE FRACTURE ABOUT A FOOT LONG ON FO SIDE FRONT WINDSHIELD  (FLIGHT 4062)  REMOVED AND REPLACED COPILOTS WINDSHIELD IN REF. TO TASK CARD56-220-1000-SKY AND CRJ 900 AMM 56Â€“11Â€“01Â€“400Â€“801. REFERENCE CP 30986947 FOR COMPLETION OF PRESSURIZATION AND LEAK TEST.  SYSTEM OPS CHECK GOOD THIS DATE.
